zbMATH — the first resource for mathematics

On the decomposition of a minimally strongly h-connected digraph into h+1 acircuitic subgraphs. (English) Zbl 0437.05027

05C20 Directed graphs (digraphs), tournaments
05C35 Extremal problems in graph theory
05C75 Structural characterization of families of graphs
Full Text: DOI
[1] Dirac, G.A., Minimally 2-connected graphs, J. reine angew. math., 228, 204-206, (1967) · Zbl 0153.25804
[2] Halin, R., Zur theorie der n-fach zusammenhängenden graphen, Abh. math. sem. univ. Hamburg, 33, 323-327, (1969) · Zbl 0182.26702
[3] Y.O. Hamidoune, Quelques problèmes de connexité dans les graphes orientés, J. Combinatorial Theory B. to appear.
[4] Mader, W., Minimale n-fach zusammenhängende graphen mit maximaler kantelzahl, J. reine angew. math., 249, 201-207, (1971) · Zbl 0214.51502
[5] H. Meyniel, Extensions du nombre chromatique et du nombre de stabilité, preprint.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.